<< Previous Issue Journal of the Korean Mathematical Society (Vol. 41, No. 6) Next Issue >>
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 945—1114
Homotopy fixed point sets and actions on homogeneous spaces of $p$--compact groups
Kenshi Ishiguro and Hyang-Sook Lee
MSC numbers : 55R35, 55P35, 55P91
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 1101—1114
Metrical and topological pressure of flows without fixed points
Lianfa He, Fenghong Yang, and Yinghui Gao
MSC numbers : Primary 28D20; Secondary 28D10, 54H20
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 1087—1099
Strong consistency for AR model with missing data
Myung Sook Lee
MSC numbers : 62F12
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 1071—1086
Orthogonal polynomials satisfying partial differential equations belonging to the basic class
J. K. Lee, L. L. Littlejohn, and B. H. Yoo
MSC numbers : 33C50, 35P99
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 1049—1070
The unit tangent sphere bundle of a complex space form
Jong Taek Cho and Sun Hyang Chun
MSC numbers : 53C25, 53C55, 53D10
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 1035—1047
Limit theorems for partial sum processes of a Gaussian sequence
Yong-Kab Choi, Kyo-Shin Hwang, Hee-Jin Moon, Tae-Sung Kim, and Jong-Il Baek
MSC numbers : 60F10, 60F15, 60G15
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 1023—1034
On rotation surfaces in the Minkowski $3$-dimensional space with pointwise $1$-type gauss map
Athoumane Niang
MSC numbers : 53B25, 53C40
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 1007—1021
Hyers-Ulam-Rassias stability of the Banach space valued linear differential equations ${y}' = \lambda y$
Takeshi Miura, Soon-Mo Jung, and Sin-Ei Takahasi
MSC numbers : Primary 26D10; secondary 34A40
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 995—1005
Generalized $\Delta$-coherent pairs
K. H. Kwon, J. H. Lee, and F. Marcellan
MSC numbers : 33C45
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 977—994
The trapezoidal rule with a nonlinear coordinate transformation for weakly singular integrals
Beong In Yun
MSC numbers : 65D30, 65D32
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 957—976
A number system in $\mathbb{R}^{n}$
Eui-Chai Jeong
MSC numbers : Primary 11A63; Secondary 46L45
J. Korean Math. Soc. 2004 Vol. 41, No. 6, 945—955

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd